# SDR R5KB2014012556904

- Difficulty date: January 25, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N422BN
- Make and model: Boeing 727227
- Aircraft serial: 20735
- Aircraft time: 78,574 hours, 50,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1160-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT SKIN DOUBLER AT STRINGER 26L BETWEEN BS 1160 AND 1180.
